# SDR HYIA836HC201121

- Difficulty date: October 31, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5337241121002
- Condition: Damaged
- Location: Zone 100
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FLOORBEAM FR13 WAS BEING REPLACED.  DURING THE INSTALLATION THE OEM DESIGNED CONTROL CABLE GUIDE THROUGH-HLOES WERE ACCIDENTALLY DRILLED ON THE WRONG (OPPOSITE) SIDE OF THE BL0.  REPAIRED IAW STS EA 09-2011-227.  REPAIR PERFORMED BY TECH SERVICE UNDER W/O 17077.
